首页>成果

  • 综合
  • 标题
  • 关键词
  • 摘要
  • 学者
  • 期刊-刊名
  • 期刊-ISSN
  • 会议名称
搜索

[期刊论文]

Asymptotic behavior of the compressible navier-stokes-poisson equations

分享
编辑 删除 报错

作者:

Wang, Shu (Wang, Shu.) | Zhang, Li-Li (Zhang, Li-Li.)

收录:

EI Scopus PKU CSCD

摘要:

The authors studied the large time asymptotical behaviors of the smooth solutions to the initial boundary value problems for the three dimensional compressible Navier-Stokes-Poisson equations in plasma physics. By using the classical energy methods, it is proved that there exists a unique global and smooth solution to the initial-boundary value problems for the 3D compressible Navier-Stokes-Poisson equations which converges to a stationary solution exponentially fast as t→∞ when the initial data is near its equilibrium.

关键词:

Initial value problems Poisson equation Navier Stokes equations

作者机构:

  • [ 1 ] [Wang, Shu]College of Applied Sciences, Beijing University of Technology, Beijing 100124, China
  • [ 2 ] [Zhang, Li-Li]College of Applied Sciences, Beijing University of Technology, Beijing 100124, China

通讯作者信息:

查看成果更多字段

来源 :

Journal of Beijing University of Technology

ISSN: 0254-0037

年份: 2010

期: 6

卷: 36

页码: 850-858

被引次数:

WoS核心集被引频次: 0

近30日浏览量: 0

归属院系:

在线人数/总访问数:103/4518320
地址:北京工业大学图书馆(北京市朝阳区平乐园100号 邮编:100124) 联系我们:010-67392185
版权所有:北京工业大学图书馆 站点建设与维护:北京爱琴海乐之技术有限公司